, Volume 14, Issue 1, pp 63-86

Szegö and Bergman projections on non-smooth planar domains

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We establish Lp regularity for the Szegö and Bergman projections associated to a simply connected planar domain in any of the following classes: vanishing chord arc; Lipschitz; Ahlfors-regular; or local graph (for the Szegö projection to be well defined, the local graph curve must be rectifiable). As applications, we obtain Lp regularity for the Riesz transforms, as well as Sobolev space regularity for the non-homogeneous Dirichlet problem associated to any of the domains above and, more generally, to an arbitrary proper simply connected domain in the plane.

Communicated by Steven Krantz